RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 70, Issue 4  


On the Dimension of Nilpotent Algebras
B. Amberg, L. S. Kazarin
483
A Mathematical Model of Resonance Scattering
A. A. Arsen'ev
491
A Cubic Model of a Real Variety
V. K. Beloshapka
503
Two-Parameter Asymptotics in a Boundary-Value Problem for the Laplacian
D. I. Borisov
520
On Linearized Poisson Structures
Yu. M. Vorob'ev
535
On a Class of Operator Equations
B. D. Gel'man
544
Approximation by Simplest Fractions
V. I. Danchenko, D. Ya. Danchenko
553
Invariant and Hyperinvariant Subspace Lattices of Operators $J^\alpha\otimes B$ in Sobolev Spaces
I. Yu. Domanov, M. M. Malamud
560
Spectral Analysis of Certain Self-Adjoint Differential Operators in a Space with Indefinite Metric
R. S. Ismagilov, Sh. Sh. Sultanov
568
Implementation of the Sparr Interpolation Method in Classes of Spaces of Smooth Functions
V. L. Kreptogorskii
581
An Equation in a Free Group Defining Pure Braids
G. S. Makanin, A. G. Savushkina
591
Maximal and Sylow Subgroups of Solvable Finite Groups
V. S. Monakhov, E. E. Gribovskaya
603
Uniform Convergence of Trigonometric Series with Rarely Changing Coefficients
S. A. Telyakovskii
613
On the Growth of Entire Functions of Exponential Type near a Straight Line
B. N. Khabibullin
621

Brief Communications
Lower Bounds for $n$-Term Approximations
B. S. Kashin
636
On Hardy and Bellman Transformations for Orthogonal Fourier Series
N. T. Tleukhanova
638
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019